MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (event site name: (b)(6).Initial reporter: (b)(6)).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use intra-aortic balloon (iab) catheter failed during the procedure.There was no harm to the patient.
 
Additional Manufacturer Narrative
Updated fields - a2, a3, a4, b4, d4 (expiry date), d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.Correction fields: d1, d4 (catalog#, version #, udi).Additional information: contact person name: doctor br, natalia, occupation: physician the customer reported that during the procedure, the iabp catheter malfunctioned.The client confirmed that the patient was not harmed.The malfunction of the device was not specified by the customer.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d1 (brand name).

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23345206
Report Number2248146-2025-0000634
Device Sequence Number9461580
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000345019(17)261031(11)231031
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000345019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/03/2025
12/12/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/09/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age70 YR
Patient SexMale
Patient Weight90 KG